MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7®; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7®; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Codes Human-Device Interface Problem (2949); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturer representative went to the site to test the equipment.It was reported that replacing the bulkhead connector resolved the issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.The bulkhead connector was returned to the manufacturer for analysis.Analysis foundthe connector did not appear to have any physical damage and passed a continuity test.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system outside of a procedure.It was reported that the bulkhead on this system was damaged and the navigation system was unable to connect to the imaging system.There was no patient present when this issue was observed.

Brand Name
STEALTHSTATION® S7®
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7953363
Report Number1723170-2018-05054
Device Sequence Number1190693
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1